# SDR AC2A2009031181030

- Difficulty date: March 11, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,709 hours
- Engine: Allsn 250C40B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKING OFF FROM SP 77A TO WD 109 AND THE 1 M/ECU 2 LIGHT ILLUMINATED ALONG WITH THE ECU LIGHT ABOVE THE NR 1 TORQUE AND THE FADEC HORN.  WENT TO THE MANUAL MODE ON THE NR 1 AND RETURNED TO DEPARTURE, LANDED AND SHUTDOWN.
